On the general dimension theory.

Л.А. Тумаркин

Matematiceskij sbornik

  • Volume: 33, page 57-86
  • ISSN: 0368-8666

How to cite


Тумаркин, Л.А.. "On the general dimension theory.." Matematiceskij sbornik 33 57-86. <http://eudml.org/doc/64517>.

author = {Тумаркин, Л.А.},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {57-86},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the general dimension theory.},
url = {http://eudml.org/doc/64517},
volume = {33},

AU - Тумаркин, Л.А.
TI - On the general dimension theory.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 33
SP - 57
EP - 86
LA - ger
UR - http://eudml.org/doc/64517
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.